Skip to Main Content

Representation Theory

Published by the American Mathematical Society, the Representation Theory (ERT) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-4165

The 2020 MCQ for Representation Theory is 0.7.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On the space of $K$-finite solutions to intertwining differential operators
HTML articles powered by AMS MathViewer

by Toshihisa Kubo and Bent Ørsted PDF
Represent. Theory 23 (2019), 213-248 Request permission

Abstract:

In this paper we give Peter–Weyl-type decomposition theorems for the space of $K$-finite solutions to intertwining differential operators between parabolically induced representations. Our results generalize a result of Kable for conformally invariant systems. The main idea is based on the duality theorem between intertwining differential operators and homomorphisms between generalized Verma modules. As an application we uniformly realize on the solution spaces of intertwining differential operators all small representations of $\widetilde {\mathrm {SL}}(3,\mathbb {R})$ attached to the minimal nilpotent orbit.
References
Similar Articles
  • Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2010): 22E46, 17B10
  • Retrieve articles in all journals with MSC (2010): 22E46, 17B10
Additional Information
  • Toshihisa Kubo
  • Affiliation: Faculty of Economics, Ryukoku University, 67 Tsukamoto-cho, Fukakusa, Fushimi-ku, Kyoto 612-8577, Japan
  • MR Author ID: 965976
  • Email: toskubo@econ.ryukoku.ac.jp
  • Bent Ørsted
  • Affiliation: Department of Mathematics, Aarhus University, Ny Munkegade 118, DK-8000 Aarhus C, Denmark
  • Email: orsted@imf.au.dk
  • Received by editor(s): August 29, 2018
  • Received by editor(s) in revised form: June 5, 2019
  • Published electronically: September 10, 2019
  • Additional Notes: The first author was partially supported by JSPS Grant-in-Aid for Young Scientists (B) (JP26800052)
    Part of this research was conducted during a visit of the first author to the Department of Mathematics of Aarhus University and a visit of the second author to the Graduate School of Mathematical Sciences of the University of Tokyo.
  • © Copyright 2019 American Mathematical Society
  • Journal: Represent. Theory 23 (2019), 213-248
  • MSC (2010): Primary 22E46, 17B10
  • DOI: https://doi.org/10.1090/ert/527
  • MathSciNet review: 4001530